Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2150
Title: On a recent generalization of semiperfect rings
Authors: Büyükaşık, Engin
Christian, Lomp
Keywords: Generalized supplemented modules
Semiperfect rings
Supplemented modules
w-local modules
Issue Date: Oct-2008
Publisher: Cambridge University Press
Source: Büyükaşık, E, and Christian, L. (2008). On a recent generalization of semiperfect rings. Bulletin of the Australian Mathematical Society, 78(2), 317-325. doi:10.1017/S0004972708000774
Abstract: In a recent paper by Wang and Ding, it was stated that any ring which is generalized supplemented as a left module over itself is semiperfect. The purpose of this note is to show that Wang and Ding's claim is not true and that the class of generalized supplemented rings lies properly between the classes of semilocal and semiperfect rings. Moreover, we propose a corrected version of the theorem by introducing a wider notion of 'local' for submodules. © 2008 Australian Mathematical Society.
URI: http://doi.org/10.1017/S0004972708000774
http://hdl.handle.net/11147/2150
ISSN: 0004-9727
0004-9727
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2150.pdf134.59 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

21
checked on Jan 28, 2023

WEB OF SCIENCETM
Citations

25
checked on Jan 30, 2023

Page view(s)

190
checked on Jan 30, 2023

Download(s)

144
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.